Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The generalized Poincaré conjecture in higher dimensions


Author: Stephen Smale
Journal: Bull. Amer. Math. Soc. 66 (1960), 373-375
DOI: https://doi.org/10.1090/S0002-9904-1960-10458-2
MathSciNet review: 0124912
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Mazur, On embeddings of spheres, Bull. Amer. Math. Soc. vol. 65 (1959) pp.59-65. MR 117693
  • 2. J. Milnor, Differentiable manifolds which are homotopy spheres, (mimeographed) Princeton University, 1959.
  • 3. S. Smale, Morse inequalities for a dynamical system, Bull. Amer. Math. Soc. vol. 66 (1960) pp. 43-49. MR 117745


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10458-2

American Mathematical Society